| Catalog Number |
07P48-30 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a 49-year-old female patient.The following data was provided (reference range 0.35-4.0 miu/ml): sid (b)(6) initial result (b)(6) 2026 was 3.48 miu/ml, the sample was repeated on (b)(6) 2026 and the result was 1.73 miu/ml the patients¿ historical results from (b)(6) 2025 3.39 miu/ml and (b)(6) 2025 4.54 miu/ml.No impact to patient management was reported.
Event or Problem Description
The customer observed falsely depressed alinity i tsh results for a 49-year-old female patient.The following data was provided (reference range 0.35-4.0 miu/ml): sid (b)(6) initial result (b)(6) 2026 was 3.48 miu/ml, the sample was repeated on (b)(6) 2026 and the result was 1.73 miu/ml.The patients¿ historical results from (b)(6) 2025 3.39 miu/ml and (b)(6) 2025 4.54 miu/ml.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data of alinity i tsh reagent lot number 76105ud00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for alinity i tsh assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 76105ud00.Historical performance of the alinity i tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i tsh reagent lot number 76105ud00.